Maine, 2008

Winter Storm and Heavy Snow in Maine, March 19 to 21, 2008

March 19 to 21, 2008 · NWS CAR · 10 events in 10 counties and zones

crossing the Gulf of Maine during the 20th. reaching the Gaspe Peninsula during the night of the 21st while slowing.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAR wrote it up.

Intensifying low pressure tracked northeast from the Mid Atlantic region on the 19th...crossing the Gulf of Maine during the 20th. The low then lifted across New Brunswick during the 21st...reaching the Gaspe Peninsula during the night of the 21st while slowing. The low slowly drifted toward Labrador during the 22nd and 23rd.|Snow developed across the region during the late afternoon and evening of the 19th...becoming heavy at times that night across extreme northern areas. Precipitation remained mostly in the form of snow across extreme northern areas. Storm total snow accumulations across northern portions of Aroostook and Somerset counties ranged from 10 to 18 inches. Further south a greater portion of the precipitation fell in the form of sleet and freezing rain. Across the rest of northern Maine...storm total snow accumulations generally ranged from 5 to 10 inches along with 1 to 2 inches of sleet and 1/4 to 1/2 of an inch of ice. Across eastcentral areas...storm total snow accumulations generally ranged from 3 to 6 inches along with 1 to 2 inches of sleet and 1/4 to 1/2 of an inch of ice. The snow and mixed precipitation diminished during the morning and afternoon of the 21st.|Winds began to increase overnight from the 20th into the 21st...with strong winds occurring across the region during the 21st. Blizzard conditions developed across northern portions of Aroostook and Somerset counties during the 21st...with damaging wind gusts across portions of eastcentral and interior Downeast Maine.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before the first event at Mar 19, 3:15 PM EST, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 19, 3:15 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
415 PM EDT WED MAR 19 2008

.SYNOPSIS...
DEEPENING LOW PRESSURE IS FORECAST TO TRACK FROM PENNSYLVANIA
THIS EVENING NORTHEAST ACROSS THE GULF OF MAINE ON THURSDAY AND
INTO THE BAY OF FUNDY THURSDAY EVENING. THIS LOW WILL CONTINUE TO
DEEPEN AS IT MOVES SLOWLY NORTHEAST TO THE GASPE PENINSULA ON
FRIDAY WHERE IT WILL BECOME NEARLY STATIONARY. THIS LOW WILL
FINALLY BEGIN TO WEAKEN AND DRIFT NORTHWARD TOWARD LABRADOR OVER
THE WEEKEND. THIS STORM SYSTEM WILL BRING ANOTHER ROUND OF
SIGNIFICANT WINTER PRECIPITATION TO MUCH OF CENTRAL AND NORTHERN
MAINE THROUGH FRIDAY. IN ADDITION...STRONG WINDS BEHIND THIS
STORM SYSTEM WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW LATER
THURSDAY NIGHT THROUGH FRIDAY.

.NEAR TERM /THROUGH THURSDAY/...
MAJOR STORM APPEARS READY TO AFFECT MUCH OF OUR FA OVER THE NXT
SEVERAL DAYS. 12Z MODEL SUITE VERY CONSISTENT NOW IN TRACKING
DEEPENING SFC LOW PRES ENE FROM PA THIS EVE ACROSS THE GULF OF
MAINE ON FRI TO A POSN JUST E OF BHB AND WSW OF THE MOUTH OF THE
BAY OF FUNDY BY 18Z THU AND INTO THE BAY OF FUNDY BY THU EVE.
LATEST MODEL SUITE HAS ALSO TRENDED COLDER AND SUGGESTS THE
POTENTIAL FOR SIGNIFICANTLY MORE SNOW NOW ACROSS FAR NRN AREAS W/
THE POTENTIAL FOR BEST ICING HAVING SHIFTED A BIT FURTHER S AS
WELL.. AS A RESULT...HAVE CANX THE WNTR WX ADV FOR CENTRAL ZNS
11/31/32 IN FAVOR OF A WNTR STORM WARNING FOR SIGNIFICANT ICING.
MAIN CHANGES TO THIS PCKG INVOLVE ADJUSTMENTS TO THE POPS/QPF AND
SNOWFALL AMOUNTS THRU THU. THINK THERE WILL BE A BIT OF A LULL
ACROSS THE REGION DURING THE DAY ON THU BEFORE THE SECOND WAVE
KICKS IN LATER THU AND THU NGT. REMAINDER OF THE WRNGS AND ADV
LOOK GOOD ATTM THO HAVE INCREASED SNOW AMOUNTS OVERNIGHT AS A
RESULT OF POTENTIALLY MORE SNOW AND LESS SLEET THESE AREAS.
&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH IMPACT WINTER STORM WILL CONTINUE TO AFFECT NORTHERN MAINE
THROUGH THIS PORTION OF THE FORECAST PERIOD WITH THE POTENTIAL
FOR NEAR BLIZZARD CONDITIONS.

INTENSE LOW PRESSURE WILL LIFT THROUGH THE CANADIAN MARITIMES
THURSDAY NIGHT AND THEN LIFT SLOWLY NORTHWEST AS LOW BECOMES
CAPTURED BY THE UPPER LEVEL SYSTEM FRIDAY AND FRIDAY NIGHT.
SNOW...HEAVY AT TIMES CAN BE EXPECTED THURSDAY NIGHT AND INTO
FRIDAY ACROSS NORTHERN AREAS. THE MAIN CONCERN WILL BE THE
POTENTIAL FOR NEAR BLIZZARD LIKE CONDITIONS ACROSS NORTHERN
MAINE LATER THURSDAY NIGHT AND INTO FRIDAY.

WE THOUGHT ABOUT THE IDEA OF ISSUING BLIZZARD WARNING WITH THIS
ISSUANCE FOR LATER THURSDAY NIGHT AND FRIDAY FOR NORTHERN AREAS.
AFTER IN DEPTH IN HOUSE DISCUSSION...DECIDED THE BEST COURSE OF
ACTION WOULD BE TO CONTINUE THE WINTER STORM WARNINGS AS CURRENTLY
ADVERTISED BUT EXTEND THROUGH FRIDAY EVENING. SINCE THE STRONGEST
WINDS ARE NOT EXPECTED TO MATERIALIZE UNTIL LATE THURSDAY NIGHT
AND FRIDAY THIS STILL LEAVES PLENTY OF TIME FOR SUBSEQUENT
FORECASTS TO UPGRADE IF NECESSARY BASED ON LATEST DATA. WE ARE IN
THE PROCESS OF CONTACTING OUR LOCAL EMERGENCY MANAGEMENT
OFFICIALS AND OUR MEDIA PARTNERS TO BRIEF THEM ON THIS UPCOMING
HIGH IMPACT EVENT.

ELSEWHERE ACROSS THE REMAINDER OF DOWNEAST MAINE EXPECT ANY MIX
PRECIPITATION TO CHANGE TO LIGHT SNOW THURSDAY NIGHT BEFORE
DIMINISHING TO SNOW SHOWERS DURING THE DAY FRIDAY.

ACROSS THE NORTH EXPECT SNOW TO CONTINUE INTO FRIDAY NIGHT BEFORE
DIMINISHING TO SNOW SHOWERS LATE. WINDS HOWEVER WILL CONTINUE TO
BE A FACTOR HOWEVER WITH SUBSTANTIAL BLOWING AND DRIFTING SNOW
EXPECTED ACROSS NORTHERN MAINE RIGHT THROUGH FRIDAY NIGHT.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE MODELS BEGIN IN PRETTY GOOD AGREEMENT...A LOW PRESSURE SYSTEM
OVER EASTERN QUEBEC PROVENCE OVER THE GASPE PENINSULA. HIGHER
PRESSURE BUILDING IN FROM THE WEST. THE MODELS ARE INDICATING THAT
THE LOW WILL BE VERTICALLY STACKED AT THE START OF THE PERIOD. BY
00Z THE LOW WILL BEGIN TO FILL AND DRIFT TO THE NORTHEAST OVER
LABRADOR. HIGHER PRESSURE WILL CONTINUE TO BUILD TOWARDS THE CWA.
BY SUNDAY NIGHT HIGH PRESSURE WILL BEGIN TO RIDGE INTO THE GULF OF
MAINE. THE HIGH CENTER WILL BE OVER ONTARIO PROVENCE SOUTHWEST OF
HUDSON BAY. MONDAY MORNING THE HIGH WILL BE CENTERED OVER THE
GREAT LAKE WITH A RIDE EXTENDING EAST INTO THE GULF OF MAINE. A
DEEPENING LOW PRESSURE SYSTEM WILL BE MOVING NORTH ALONG THE
EASTERN SEABOARD. THE MODELS DISAGREE A BIT ON THE LOCATION OF THE
CENTER. THE GFS HAS THE LOW CENTERED OVER THE GULF STREAM EAST OF
SOUTH CAROLINA. THE ECMWF HAS THE LOW CENTER EAST OF THE VIRGINIA
AND NORTH CAROLINA BOARDER. BY TUESDAY MORNING THE HIGH PRESSURE
RIDGE WILL BE BUILD ACROSS THE CWA WITH THE LOW TRACKING NORTH
ALONG THE SOUTHERN PORTIONS OF THE GULF OF MAINE WATERS. THE LOW
WILL CONTINUE TO TRACK INTO THE CANADIAN MARITIMES. THE END OF THE
PERIOD THE MODELS ARE AT ODDS AGAIN THE ECMWF CONTINUE THE HIGH
PRESSURE RIDGE ACROSS THE AREA...WERE THE GFS INDICATES A WEAK LOW
TRACKING ACROSS THE CENTRAL PORTIONS OF QUEBEC PROVENCE. LOADED
GMOS AND ADJUSTED FOR CONTINUITY AND COLLABORATION. AT THIS TIME
THE GMOS APPEARS TO BE LEANING TOWARD THE GFS.
&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
WDSPRD IFR CONDS XPCTD ACROSS THE FA THRU THU...

EXPECT WIDESPREAD IFR/LIFR CONDITIONS THURSDAY NIGHT THROUGH FRIDAY
ACROSS NORTHERN TERMINALS. GUSTY WEST WINDS WILL WILL RESULT IN
SUBSTANTIAL BLOWING AN DRIFTING SNOW. EXPECT GUSTY WEST TO
NORTHWEST WINDS TO CONTINUE THROUGH SATURDAY. MAINLY VFR SUNDAY
THRU MONDAY.
&&

.MARINE...
NEAR TERM:  WILL CONT ADVERTISING GLW CONDS LATER TNGT THRU THU...

SHORT TERM: EXPECT GALE FORCE WINDS IN ASSOCIATION WITH STRONG
GRADIENT THURSDAY NIGHT THROUGH FRIDAY...EXPECT THE POSSIBILITY OF
A FEW STORM FORCE GUSTS LATER THURSDAY NIGHT THROUGH FRIDAY NIGHT.
EXPECT GALE FORCE CONDITIONS TO PERSIST THROUGH SATURDAY BEFORE
WINDS DIMINISH TO SCA BY SUNDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 8 PM EDT FRIDAY
     FOR MEZ001>006-010.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM EDT
     THURSDAY FOR MEZ011-031-032.
     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 8 AM EDT
     THURSDAY FOR MEZ015>017-029-030.
MARINE...GALE WARNING FROM 2 AM THURSDAY TO 8 PM EDT FRIDAY FOR
     ANZ050>052.

&&

NEAR TERM...KHW
SHORT TERM...DUDA
LONG TERM...NORTON
AVIATION...KHW
MARINE...KHW/DUDA
Hazardous weather outlook, Mar 19, 3:08 PM EST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
408 PM EDT WED MAR 19 2008

MEZ001>006-010-202015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
408 PM EDT WED MAR 19 2008

...WINTER STORM WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS TO THE NATIONAL WEATHER
SERVICE IN CARIBOU DURING THIS HIGH IMPACT WINTER STORM. AMATEUR
RADIO NET WILL NEED TO BE ACTIVATED FOR SNOWFALL AND ICING REPORTS.

PLEASE REPORT SNOW...SLEET OR ICE ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

MEZ011-031-032-202015-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
408 PM EDT WED MAR 19 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS TO THE NATIONAL
WEATHER SERVICE IN CARIBOU DURING THIS MEDIUM TO HIGH IMPACT
WINTER STORM. AMATEUR RADIO NET WILL NEED TO BE ACTIVATED FOR
SNOWFALL AND ICING REPORTS.

PLEASE REPORT SNOW...SLEET OR ICE ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

MEZ015>017-029-030-202015-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
408 PM EDT WED MAR 19 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE REQUESTED TO RELAY ANY REPORTS TO THE NATIONAL WEATHER
SERVICE IN CARIBOU. AMATEUR RADIO NET WILL NEED TO BE ACTIVATED FOR
SNOWFALL AND ICING REPORTS.

PLEASE REPORT SNOW...SLEET OR ICE ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

ANZ050>052-202015-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
408 PM EDT WED MAR 19 2008

...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO 8 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DUDA

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm, 3 heavy snow. Local standard time, as filed.

Heavy Snow, Northwest Aroostook

When
March 19, 7:00 PM EST to March 21, 6:00 AM EST
Where
Northwest Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 11 to 17 inches.

Heavy Snow, Northeast Aroostook

When
March 19, 7:00 PM EST to March 21, 6:00 AM EST
Where
Northeast Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 10 to 16 inches.

Heavy Snow, Northern Somerset

When
March 19, 7:00 PM EST to March 21, 6:00 AM EST
Where
Northern Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 12 to 18 inches.

Winter Storm, Northern Piscataquis

When
March 19, 7:00 PM EST to March 21, 7:00 PM EST
Where
Northern Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 2 to 4 inches...with up to 1 inch of sleet.

Winter Storm, Northern Penobscot

When
March 19, 7:00 PM EST to March 21, 7:00 PM EST
Where
Northern Penobscot forecast zone
Reported by
Trained Spotter
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 4 to 7 inches...along with 1/4 to 1/2 of an inch of ice accumulation and up to 1 inch of sleet.

Winter Storm, Southeast Aroostook

When
March 19, 7:00 PM EST to March 21, 7:00 PM EST
Where
Southeast Aroostook forecast zone
Reported by
Trained Spotter
Coordinates
46.659, -68.599 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 7 to 11 inches...along with 1 to 2 inches of sleet and 1/10 to 1/4 of an inch of ice accumulation.

Winter Storm, Central Piscataquis

When
March 19, 7:00 PM EST to March 21, 3:00 AM EST
Where
Central Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 2 to 4 inches...along with 1 to 2 inches of sleet and 1/10 to 1/4 of an inch of ice accumulation.

Winter Storm, Central Penobscot

When
March 19, 7:00 PM EST to March 21, 3:00 AM EST
Where
Central Penobscot forecast zone
Reported by
Trained Spotter
Coordinates
45.401, -68.649 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 4 to 6 inches...along with up to 1 inch of sleet and 1/4 to 1/2 of an inch of ice accumulation.

Winter Storm, Southern Piscataquis

When
March 19, 7:00 PM EST to March 21, 3:00 AM EST
Where
Southern Piscataquis forecast zone
Reported by
Trained Spotter
Coordinates
45.837, -69.284 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 2 to 4 inches...along with 1 to 2 inches of sleet and 1/10 to 1/4 of an inch of ice accumulation.

Winter Storm, Northern Washington

When
March 19, 7:00 PM EST to March 21, 3:00 AM EST
Where
Northern Washington forecast zone
Reported by
Trained Spotter
Coordinates
44.970, -67.609 (the zone’s center; the record gives no point)

Storm total snow accumulations ranged from 4 to 7 inches...along with 1/2 to 1 inch of ice accumulation and some sleet.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2008Every state in 2008This day in weather historyWarnings in Maine, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 86804, 86805, 86806, 86807, 86808, 86809, 86810, 86811, 86812, 86813.